A monodromy principle for universal coverings of topological rings


Mucuk O. , OZDEMIR M.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.31, no.12, pp.1531-1535, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 12
  • Publication Date: 2000
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.1531-1535

Abstract

Let R be a path connected topological ring whose underlying space admits a universal covering space. We prove this covering space admits the structure of topological ring, and prove a Monodromy Principle, that a local morphism on R of topological rings extends to a topological ring morphism on the universal cover.